# SDR CALA9601480

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON GEAR EXTENSION CREW REPORTED THREE GEAR UNSAFE LIGHTS.  USED EMERGENCY EXTENSION HANDLE TO GET THREE GREEN LIGHTS.  AFTER NORMAL LANDING, UNABLE TO RESTOW ALTERNATE GEAR HANDLE.  RESECURED ALTERNATE GEAR HANDLE.  CLEANED AND LUBRICATED LANDING GEAR HANDLE AND CYCLED SEVERAL TIMES, NO DEFECTS WERE NOTED.
